# SDR AALA20011546

- Difficulty date: July 30, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LAX - FLT 565 - UPON ARRIVAL LAX FROM AUS LOSS OF LEFT HYDRAULIC SYSTEM.  LANDED LAX WITHOUT INCIDENT.  REPLACED CRACKED HYDRAULIC LINE IN TAIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
